Next Article in Journal / Special Issue
Fractional Differential Texture Descriptors Based on the Machado Entropy for Image Splicing Detection
Previous Article in Journal
Energetic and Exergetic Analysis of an Ejector-Expansion Refrigeration Cycle Using the Working Fluid R32
Previous Article in Special Issue
Generalized Boundary Conditions for the Time-Fractional Advection Diffusion Equation
Article

H Control for Markov Jump Systems with Nonlinear Noise Intensity Function and Uncertain Transition Rates

Department of Control Science and Engineering, Tongji University, Shanghai 201804, China
*
Author to whom correspondence should be addressed.
Academic Editors: J. A. Tenreiro Machado and António M. Lopes
Entropy 2015, 17(7), 4762-4774; https://doi.org/10.3390/e17074762
Received: 30 April 2015 / Revised: 19 June 2015 / Accepted: 1 July 2015 / Published: 6 July 2015
(This article belongs to the Special Issue Complex and Fractional Dynamics)
The problem of robust H control is investigated for Markov jump systems with nonlinear noise intensity function and uncertain transition rates. A robust H performance criterion is developed for the given systems for the first time. Based on the developed performance criterion, the desired H state-feedback controller is also designed, which guarantees the robust H performance of the closed-loop system. All the conditions are in terms of linear matrix inequalities (LMIs), and hence they can be readily solved by any LMI solver. Finally, a numerical example is provided to demonstrate the effectiveness of the proposed methods. View Full-Text
Keywords: robust H control; Markovian parameters; nonlinearity; uncertainty robust H control; Markovian parameters; nonlinearity; uncertainty
Show Figures

MDPI and ACS Style

Wang, X.; Guo, Y. H Control for Markov Jump Systems with Nonlinear Noise Intensity Function and Uncertain Transition Rates. Entropy 2015, 17, 4762-4774. https://doi.org/10.3390/e17074762

AMA Style

Wang X, Guo Y. H Control for Markov Jump Systems with Nonlinear Noise Intensity Function and Uncertain Transition Rates. Entropy. 2015; 17(7):4762-4774. https://doi.org/10.3390/e17074762

Chicago/Turabian Style

Wang, Xiaonian, and Yafeng Guo. 2015. "H Control for Markov Jump Systems with Nonlinear Noise Intensity Function and Uncertain Transition Rates" Entropy 17, no. 7: 4762-4774. https://doi.org/10.3390/e17074762

Find Other Styles

Article Access Map by Country/Region

1
Only visits after 24 November 2015 are recorded.
Back to TopTop